# SDR AALA201703319009

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 7,704 hours, 3,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO LATCH CLOSE. CLEANED THE L1 DOOR OF DEBRIS AND OPENED AND CLOSED DOOR IAW AMM 52-10-00, CHECKED GOOD.
